Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 80697, 12 pages
http://dx.doi.org/10.1155/2007/80697
Research Article

On P3-Paracompact Spaces

1Department of Mathematics, Faculty of Science, Yarmouk University, Irbid 21163, Jordan
2Department of Mathematics and Statistics, Faculty of Science, Jordan University of Science and Technology, Irbid 22110, Jordan

Received 9 April 2007; Accepted 6 August 2007

Academic Editor: Etienne E. Kerre

Copyright © 2007 Khalid Al-Zoubi and Samer Al-Ghour. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalid Al-Zoubi and Samer Al-Ghour, “On -Paracompact Spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2007, Article ID 80697, 12 pages, 2007. https://doi.org/10.1155/2007/80697.